MathSciNet Relay Station
MathSciNet bibliographic data
MR486489 (80b:55012) 55U25 (55T99)
Meyer, Jean-Pierre Acyclic models for multicomplexes. Duke Math. J. 45 (1978), no. 1, 67–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement